“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 9515
School of Mathematics
  Title:   A symbolic evaluation of determinants of matrices with recursive entries
  Author(s):  A. R. Moghaddamfar (Joint with S. M. H. Pooya, S. Navid Salehy, and S. Nima Salehy)
  Status:   Published
  Journal: Lobachevskii J. Math.
  Vol.:  30
  Year:  2009
  Pages:   46-56
  Supported by:  IPM
The purpose of this article is to obtain several evaluations of determinants of matrices, the entries of which are given by some recursion relation, with various choices for the first rows and columns.

Download TeX format
back to top
scroll left or right